Vertex-transitive graphs of prime-squared order are Hamilton-decomposable

Alspach, Brian, Bryant, Darryn and Kreher, Donald L. (2014) Vertex-transitive graphs of prime-squared order are Hamilton-decomposable. Journal of Combinatorial Designs, 22 1: 12-25. doi:10.1002/jcd.21381

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ318462OA.pdf Full text (open access) application/pdf 238.88KB 0

Author Alspach, Brian
Bryant, Darryn
Kreher, Donald L.
Title Vertex-transitive graphs of prime-squared order are Hamilton-decomposable
Journal name Journal of Combinatorial Designs   Check publisher's open access policy
ISSN 1063-8539
1520-6610
Publication date 2014-01-01
Year available 2013
Sub-type Article (original research)
DOI 10.1002/jcd.21381
Open Access Status File (Author Post-print)
Volume 22
Issue 1
Start page 12
End page 25
Total pages 14
Place of publication Hoboken, United States
Publisher Jossey Bass, Ed. & Pub.
Language eng
Formatted abstract
We prove that all connected vertex-transitive graphs of order p 2, p a prime, can be decomposed into Hamilton cycles.
Keyword Cayley graph
Hamilton cycle
Hamilton decomposition
vertex-transitive graph
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 03 Dec 2013, 10:16:29 EST by System User on behalf of School of Mathematics & Physics